Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2014, Article ID 201801, 13 pages
http://dx.doi.org/10.1155/2014/201801
Research Article

Estimates of Modulus of Continuity of Generalized Bounded Variation Classes

1School of Mathematical Sciences, BCMIIS, Capital Normal University, Beijing 100048, China
2NO. 2 Middle School of Changping, Beijing 102208, China

Received 28 February 2014; Accepted 11 April 2014; Published 4 May 2014

Academic Editor: Józef Banaś

Copyright © 2014 Heping Wang and Zhaoyang Wu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. N. Wiener, “The quadratic variation of a function and its Fourier coefficients,” Massachusetts Journal of Mathematics, vol. 3, pp. 72–94, 1924. View at Google Scholar
  2. L. C. Young, “Sur une généralisation de la notion de variation de puissance pième bornée au sens de M. Wiener, et sur la convergence des séries de Fourier,” Comptes Rendus de L'académie des Sciences, vol. 204, pp. 470–472, 1937. View at Google Scholar
  3. D. Waterman, “On convergence of Fourier series of functions of generalized bounded variation,” Studia Mathematica, vol. 44, pp. 107–117, 1972. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. L. Leindler, “A note on embedding of classes Hω,” Analysis Mathematica, vol. 27, no. 1, pp. 71–76, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. M. Schramm and D. Waterman, “Absolute convergence of Fourier series of functions of Λ BV (p) and ϕΛ BV ,” Acta Mathematica Academiae Scientiarum Hungaricae, vol. 40, no. 3-4, pp. 273–276, 1982. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. J. Musielak and W. Orlicz, “On generalized variations. I,” Studia Mathematica, vol. 18, pp. 11–41, 1959. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. D. Waterman, “On the summability of Fourier series of functions of L-bounded variation,” Studia Mathematica, vol. 54, no. 1, pp. 87–95, 1976. View at Google Scholar · View at MathSciNet
  8. S. Perlman and D. Waterman, “Some remarks on functions of Λ-bounded variation,” Proceedings of the American Mathematical Society, vol. 74, no. 1, pp. 113–123, 1979. View at Publisher · View at Google Scholar · View at MathSciNet
  9. Z. Li and H. Wang, “Estimates of Lp-continuity modulus of ΛBV functions and applications in Fourier series,” Applicable Analysis, vol. 90, no. 3-4, pp. 475–482, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  10. H. Wang, “Embedding of Lipschitz classes into classes of functions of Λ-bounded variation,” Journal of Mathematical Analysis and Applications, vol. 354, no. 2, pp. 698–703, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  11. R. G. Vyas, “On the absolute convergence of small gaps Fourier series of functions of φBV,” JIPAM: Journal of Inequalities in Pure and Applied Mathematics, vol. 6, no. 4, article 94, 2005. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. M. Shiba, “On absolute convergence of Fourier series of function of class Λ BV (p),” Fukushima University, no. 30, pp. 7–10, 1980. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. S. L. Wang, “Some properties of functions of Λ-bounded variation,” Science in China, vol. 11, pp. 1299–1309, 1981 (Chinese). View at Google Scholar · View at MathSciNet
  14. Y. E. Kuprikov, “On moduli of continuity of functions in Waterman classes,” Moscow University Mathematics Bulletin, vol. 52, no. 5, pp. 46–49, 1997. View at Google Scholar · View at MathSciNet
  15. U. Goginava, “On the embedding of Waterman class in the class Hpω,” Ukrainian Mathematical Journal, vol. 57, no. 11, pp. 1818–1824, 2005. View at Google Scholar
  16. U. Goginava, “Relations between Λ BV and BV (p(n)) classes of functions,” Acta Mathematica Hungarica, vol. 101, no. 4, pp. 264–272, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  17. M. Hormozi, “Inclusion of ΛBV(p) spaces in the classes Hqω,” Journal of Mathematical Analysis and Applications, vol. 404, no. 2, pp. 195–200, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  18. M. Hormozi, A. A. Ledari, and F. Prus-Wiśniowski, “On p-Λ-bounded variation,” Bulletin Iranian Mathematical Society, vol. 37, no. 4, pp. 35–49, 2011. View at Google Scholar · View at MathSciNet
  19. O. Kováčik, “On the embedding HωVp,” Mathematica Slovaca, vol. 43, no. 5, pp. 573–578, 1993. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. L. Leindler, “On embedding of the class Hω,” Journal of Inequalities in Pure and Applied Mathematics, vol. 5, no. 4, article 105, 2004. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. M. Lind, “On functions of bounded Λ-variation and integral smoothness,” Forum Mathematicum, 2014. View at Publisher · View at Google Scholar
  22. M. V. Medevedeva, “Embeddings of the class Hω,” Mathematical Notes, vol. 64, no. 5, pp. 616–621, 1998. View at Google Scholar
  23. M. V. Medevedeva, “Conditions for embedding of classes Hω into classes of functions of bounded generalized variation,” Mathematical Bulletin, vol. 56, no. 2, pp. 41–45, 2001. View at Google Scholar
  24. M. V. Medvedeva, “Embeddings of classes of continuous functions into classes of functions of bounded generalized variation,” Matematicheskiĭ Sbornik, vol. 193, no. 7, pp. 1049–1070, 2002. View at Google Scholar · View at MathSciNet
  25. F. Prus-Wiśniowski, “On inclusion between Waterman classes and Chanturyia classes,” Tatra Mountains Mathematical Publications, vol. 19, pp. 219–227, 2000. View at Google Scholar · View at MathSciNet